Alert archive / North Dakota / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 14, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 9, 2017, 7:08 PM CDT for Cavalier County, Pembina County, Walsh County, North Dakota. It was in force for 52 min. 14 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2017, 7:08 PM CDT (00:08 UTC)
- Expired
- Jun 9, 2017, 8:00 PM CDT
- In force
- 52 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Cavalier County, ND, Pembina County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 124 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 7:10 PM CDT | TSTM WND GST 90 | Mountain, ND | NUMEROUS LARGE TREE BRANCHES AND LIMBS BROKEN DOWN AROUND ACROSS MUCH OF THINGVALLA TOWNSHIP. SOME TREES SNAPPED. SHEET METAL ROOFING AND SHINGLES BLOWN OFF BUILDINGS IN VARIOUS LOCATIONS. |
| Jun 9, 7:15 PM CDT | TSTM WND DMG | 15 E Langdon, ND | SEVERAL BUILDINGS DOWN,TYPE AND EXTENT OF DAMAGE UNKNOWN AT PRESENT. |
| Jun 9, 7:15 PM CDT | TSTM WND DMG | Milton, ND | EXTENSIVE DAMAGE IN MILTON. UNQUANTIFIED AT THIS TIME. |
| Jun 9, 7:24 PM CDT | TSTM WND GST 91 | 6 W Crystal, ND | PEAK WINDS MEASURED AT A PERSONAL WEATHER STATION. |
| Jun 9, 7:24 PM CDT | TSTM WND GST 91 | 6 W Crystal, ND | PEAK WINDS MEASURED AT A PERSONAL WEATHER STATION. NUMEROUS OAK, POPLAR, AND PINE TREES SNAPPED IN SHELTER BELTS ACROSS ELDORA AND CRYSTAL TOWNSHIPS. |
| Jun 9, 7:24 PM CDT | TSTM WND GST 94 | 6 W Crystal, ND | PEAK WINDS MEASURED AT A PERSONAL WEATHER STATION. |
| Jun 9, 7:40 PM CDT | TSTM WND GST 64 | 2 Wsw St. Thomas, ND | PEAK WINDS MEASURED AT THE ST. THOMAS NDAWN STATION. |
| Jun 9, 7:40 PM CDT | TSTM WND GST 64 | 2 Wsw St. Thomas, ND | PEEAK WINDS MEASURED AT THE ST. THOMAS NDAWN STATION. |
| Jun 9, 7:45 PM CDT | TSTM WND GST 70 | 1 S St. Thomas, ND | VERY STRONG WINDS AND VERY HEAVY RAIN WITH DIME TO NICKEL SIZED HAIL. |
| Jun 9, 7:50 PM CDT | HAIL 1.5 | 1 S St. Thomas, ND | |
| Jun 9, 7:52 PM CDT | TSTM WND DMG | 2 Ese Nash, ND | EXTENSIVE TREE DAMAGE EXTENDING FROM EASTERN FARMINGTON INTO MARTIN TOWNSHIP. NUMEROUS LARGE POPLAR, ASH, AND COTTONWOODS WERE SNAPPED IN FIELD AND FARMSTEAD SHELTER BELTS ACROSS THIS AREA. |
| Jun 9, 8:00 PM CDT | TSTM WND DMG | 4 E Grafton, ND | MULTIPLE TREES HAVE BEEN DOWNED. |
| Jun 9, 8:00 PM CDT | TSTM WND GST 72 | 4 Ne Grafton, ND | DAVIS MEASUREMENT. |
| Jun 9, 8:00 PM CDT | TSTM WND GST 72 | 4 Ne Grafton, ND | NDAWN MEASUREMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 14 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 9, 4:58 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.1 hours before the alert went out and 292 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2061 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 95 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
545
WUUS53 KFGF 100008
SVRFGF
NDC019-067-099-100100-
/O.NEW.KFGF.SV.W.0014.170610T0008Z-170610T0100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Eastern ND/Grand Forks ND
708 PM CDT FRI JUN 9 2017
The National Weather Service in Grand Forks has issued a
* Severe Thunderstorm Warning for...
Southeastern Cavalier County in northeastern North Dakota...
Eastern Walsh County in northeastern North Dakota...
Pembina County in northeastern North Dakota...
* Until 800 PM CDT.
* At 707 PM CDT, a severe thunderstorm was located over Mountain, or
24 miles east of Langdon, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* This severe thunderstorm will be near...
Akra around 710 PM CDT.
Hensel around 720 PM CDT.
Crystal around 725 PM CDT.
Hoople around 730 PM CDT.
Glasston around 735 PM CDT.
This includes Interstate 29 between mile markers 187 and 198.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
4864 9711 4863 9712 4863 9713 4862 9712
4861 9715 4861 9714 4824 9749 4865 9815
4892 9789
TIME...MOT...LOC 0007Z 295DEG 31KT 4872 9784
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$
Knutsvig3 follow-up statements
077
WWUS53 KFGF 100022
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
722 PM CDT FRI JUN 9 2017
NDC019-067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Cavalier ND-Walsh ND-Pembina ND-
722 PM CDT FRI JUN 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR EASTERN CAVALIER...EASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...
At 721 PM CDT, a severe thunderstorm was located over Hensel, or 20
miles northwest of Grafton, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Crystal around 725 PM CDT.
Hoople around 735 PM CDT.
St. Thomas around 740 PM CDT.
Auburn and Nash around 745 PM CDT.
Grafton around 755 PM CDT.
This includes Interstate 29 between mile markers 187 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
4864 9711 4863 9712 4863 9713 4862 9712
4861 9715 4861 9714 4827 9746 4863 9803
4885 9770
TIME...MOT...LOC 0021Z 299DEG 30KT 4865 9769
HAIL...1.00IN
WIND...70MPH
$$
Knutsvig149
WWUS53 KFGF 100034
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
734 PM CDT FRI JUN 9 2017
NDC019-100044-
/O.CAN.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Cavalier ND-
734 PM CDT FRI JUN 9 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CAVALIER COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until midnight CDT for
northwestern Minnesota...and northeastern North Dakota.
LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
4864 9711 4863 9712 4863 9713 4862 9712
4861 9715 4861 9714 4832 9741 4860 9790
4880 9751
TIME...MOT...LOC 0034Z 295DEG 31KT 4860 9753
$$
NDC067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Walsh ND-Pembina ND-
734 PM CDT FRI JUN 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...
At 734 PM CDT, a severe thunderstorm was located near St. Thomas, or
14 miles northwest of Grafton, moving southeast at 35 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Glasston around 735 PM CDT.
St. Thomas and Nash around 740 PM CDT.
Auburn around 745 PM CDT.
Cashel around 755 PM CDT.
Drayton around 800 PM CDT.
This includes Interstate 29 between mile markers 187 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
4864 9711 4863 9712 4863 9713 4862 9712
4861 9715 4861 9714 4832 9741 4860 9790
4880 9751
TIME...MOT...LOC 0034Z 295DEG 31KT 4860 9753
HAIL...1.00IN
WIND...70MPH
$$
Knutsvig638
WWUS53 KFGF 100049
SVSFGF
Severe Weather Statement
National Weather Service Eastern ND/Grand Forks ND
749 PM CDT FRI JUN 9 2017
NDC067-099-100100-
/O.CON.KFGF.SV.W.0014.000000T0000Z-170610T0100Z/
Walsh ND-Pembina ND-
749 PM CDT FRI JUN 9 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR NORTHEASTERN WALSH AND SOUTHERN PEMBINA COUNTIES...
At 749 PM CDT, a severe thunderstorm was located near Auburn, or 9
miles north of Grafton, moving southeast at 35 mph.
This is a very dangerous storm.
HAZARD...90 mph wind gusts and quarter size hail.
SOURCE...Public.
IMPACT...You are in a life-threatening situation. Flying debris may
be deadly to those caught without shelter. Mobile homes
will be heavily damaged or destroyed. Homes and businesses
will have substantial roof and window damage. Expect
extensive tree damage and power outages.
This severe storm will be near...
Cashel around 755 PM CDT.
Drayton around 800 PM CDT.
This includes Interstate 29 between mile markers 187 and 197.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. This storm has the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4871 9712 4869 9711 4868 9709 4868 9710
4864 9711 4863 9712 4863 9713 4862 9712
4861 9715 4861 9714 4832 9741 4860 9790
4880 9751
TIME...MOT...LOC 0049Z 295DEG 31KT 4854 9735
HAIL...1.00IN
WIND...90MPH
$$
KnutsvigWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:00 PM CDT, 8 minutes earlier.
Area forecast discussion, Jun 9, 7:00 PM CDT, 8 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 700 PM CDT Fri Jun 9 2017 .UPDATE... Issued at 658 PM CDT Fri Jun 9 2017 No changes other than tweeks to current wx. Severe weather threat continues in watch box...several right movers...one in Cavalier county and watching severe storms from Rugby area move east. && .SHORT TERM...(This evening through Saturday) Issued at 321 PM CDT Fri Jun 9 2017 Severe thunderstorm chances tonight will be the main challenge for the period. Water vapor loop shows upper ridging into the Northern Plains, starting to transition over to southwesterly flow aloft as a large trough digs into the Pacific Northwest. Main shortwave with the upper trough is lifting north into Canada, but sat loops show signs of another weaker shortwave lifting northeastward from WY. Surface low pressure is centered over western ND, with some cumulus starting to get going on the east side of it along the Missouri Valley. So far the SPC mesoanalysis page shows surface and mixed layer instability to still be well capped, with some elevated showers and storms moving across our northern counties and southern Canada. Think the cap will start to dissipate in the next few hours, and CAMs show some stronger storms developing across north central ND near the Canadian border around the 23 to 00Z time frame. Still some variation as to how far south these storms build, but with the strong cap think that most of the early activity will be along and north of highway 2. Deep layer bulk shear is around 40-50 kts, and with winds backing in the lower levels some supercells will be possible with the first round of convection. The SPC storm scale ensemble of opportunity has some 20-30 percent probabilities of over 100 m2/s2 updraft helicity, so think rotating storms are probable. Dew point depressions are rather high and LCL heights will not be super favorable for tornadoes, but they cannot be completely ruled out and very large hail will be possible. After that first round moves east during the late evening, many of the high resolution models bring a second round in from the west after midnight with the cold front. Some of the models have pretty strong cells arriving during the 08Z to 13Z time frame early tomorrow morning, and there will still be around 2500 J/kg of MU CAPE along with 40 to 50 kts of deep layer bulk shear. So a second round of severe is possible late tonight into early morning. There is still a lot of uncertainty as to where exactly the second round will track, but highest shear and instability values are mostly north of the I-94 corridor. Tomorrow, after the second round of convection blows through there will be a few lingering showers or storms mainly across the north, but otherwise a bit more cool and quiet on the backside of the surface trough axis. Temps will be knocked back a few degrees but will still be fairly warm in the 80s to low 90s except in the far north where more clouds and precip will be hanging around. .LONG TERM...(Saturday night through Friday) Issued at 321 PM CDT Fri Jun 9 2017 Sunday and Monday...Southwesterly flow aloft will keep things fairly active across the region, but models are in pretty good agreement on the next shortwave remaining mostly to our south over SD into central MN. The southern counties could see some storms from this shortwave late Saturday night into Sunday, but the best instability will be well to our south. Will continue to keep high chance POPs going but will leave out any mention of severe. Sunday night should remain fairly quiet but another shortwave approaching from the southwest late Monday could bring some precip over our far south by late afternoon. Temperatures for the end of the weekend and early next week will be near to slightly above seasonal averages. Tuesday through Friday...The active pattern will continue for at least the first half of the upcoming week. Tue will feature an upper low lurking over the Northern Rockies with the northern plains in southwest flow sandwiched between this low and an upper midwest ridge. At the surface, strong low pressure complex will likely move right through the forecast area during the day Tue with a warm and cold frontal boundary providing opportunities for convective activity. Wed would feature more of a cold pool setup as stacked system heads toward western Ontario. Thu and Fri have the best chance for dry weather for most if not all of this time frame. The above average temperatures will continue on Tue and Wed before dropping back into the more average 70s on Thu/Fri. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 658 PM CDT Fri Jun 9 2017 VFR outside of thunderstorms where vsby/wind/cigs will be highly variable. Best risk of strong storms this eve DVL, GFK. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...None. MN...None. && UPDATE...Riddle SHORT TERM...JR LONG TERM...JR/WJB AVIATION...Riddle
Hazardous weather outlook, Jun 9, 12:25 PM CDT, 6 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 1225 PM CDT Fri Jun 9 2017 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-101300- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh County-Eddy-Nelson- Grand Forks-Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent- Richland-Western Walsh County- 1225 PM CDT Fri Jun 9 2017 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...This Afternoon and Tonight Two rounds of severe storms are possible. The first round will be this evening with scattered severe storms along and north of highway 2. Significant hail greater than 2 inches is the main threat, along with damaging wind up to 75 mph, an isolated tornado, and excessive rainfall. Round 2 is less certain, but confidence is increasing for activity to move into eastern North Dakota sometime after 4am. The risk area for this round is anywhere along and north of Interstate 94. The main threat will be damaging winds, potentially greater than 75 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday Periods of thunderstorms are possible throughout this period. The best chance for widespread convective activity and severe storms is Monday night into Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is expected this evening, and potentially again during the early Saturday morning hours.
In the hours before
Local storm report, Jun 9, 6:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
606 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 3 W ESMOND 48.03N 99.83W
06/09/2017 E0.88 INCH BENSON ND TRAINED SPOTTER
&&
GGUSTLocal storm report, Jun 9, 6:43 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
643 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM TSTM WND GST 1 E LANGDON 48.76N 98.35W
06/09/2017 M66 MPH CAVALIER ND MESONET
PEAK WIND MEASURED AT THE NDAWN STATION EAST OF TOWN.
&&
GGUSTLocal storm report, Jun 9, 7:04 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
704 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0652 PM HAIL 1 NW OLGA 48.81N 98.05W
06/09/2017 E1.00 INCH CAVALIER ND TRAINED SPOTTER
&&
GGUSTLocal storm report, Jun 9, 7:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
705 PM CDT FRI JUN 09 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM HAIL CONCRETE 48.75N 97.93W
06/09/2017 E1.00 INCH PEMBINA ND TRAINED SPOTTER
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:06 PM CDT | Tornado Warning | FGF | Benson | 24 min |
| Jun 9, 7:29 PM CDT | Tornado Warning | FGF | Benson, Ramsey | 46 min |
| Jun 9, 7:56 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 64 min |
| Jun 9, 8:15 PM CDT | Tornado Warning | FGF | Nelson, Ramsey, Walsh | 45 min |
| Jun 9, 8:16 PM CDT | Tornado Warning | FGF | Eddy, Nelson | 44 min |
| Jun 9, 8:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy, Nelson | 38 min |
| Jun 9, 8:58 PM CDT | Tornado Warning | FGF | Grand Forks, Nelson, Walsh | 15 min |
| Jun 9, 9:00 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Griggs, Steele | 60 min |
| Jun 9, 9:31 PM CDT | Tornado Warning | FGF | Barnes, Griggs, Steele | 29 min |
| Jun 9, 9:45 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Ransom | 60 min |
| Jun 9, 10:03 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 34 min |
| Jun 9, 10:45 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass | 36 min |
| Jun 9, 11:01 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 44 min |
| Jun 9, 11:15 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 31 min |
| Jun 10, 3:42 AM CDT | Special Weather Statement | FGF | Griggs | 48 min |
| Jun 10, 4:08 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele, Traill | 37 min |
| Jun 10, 4:45 AM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Steele, Traill | 32 min |
| Jun 10, 5:01 AM CDT | Special Weather Statement | FGF | Benson, Eddy | 29 min |
| Jun 10, 5:40 AM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Eddy, Grand Forks, Nelson, Ramsey and 2 more | 50 min |
| Jun 10, 6:07 AM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Grand Forks, Nelson, Pembina, Walsh | 38 min |
| Jun 10, 6:42 AM CDT | Special Weather Statement | FGF | Grand Forks | 33 min |
| Jun 10, 6:49 AM CDT | Special Weather Statement | FGF | Nelson | 41 min |
| Jun 10, 7:26 AM CDT | Special Weather Statement | FGF | Grand Forks | 49 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.